*Pharmacy Medicine *
Indications: Effective, temporary relief of body aches and pain, sore throat, headaches, fever, blocked or runny noses.
Adults and children over 12 years: take 2 brown tablets in the morning and 2 brown tablets in the afternoon as needed.
Night tablets: Adults and children over 12 years: Take 2 orange tablets in the evening at bedtime as needed.
Not suitable for children under 12 years of age.
Ingredients: Paracetamol 500mg, Phenylephrine HCl 5mg, Chlorpheniramine Maleate 2mg
FREE DIGITAL THERMOMETER INSIDE